# SDR MWEA99551

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Shaft
- Part number: 27007571
- Condition: Worn
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN UNABLE TO PRESSURIZE ABOVE 3 PSID.  MTC REMOVED AND REPLACED OUTFLOW SHAFT, BEARINGS, SEALS AND SEAT.
